# SDR MASA200501024

- Difficulty date: December 10, 2005
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 12,295 hours, 11,639 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 852701
- Part serial: A19272
- Condition: Out Of Position
- Location: Nlg
- Part time: 660 hours, 699 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 3914 CLT.  L/G AIR FAIL MESSAGE AND TR 1 & 2 MESSAGE.  MAINTENANCE REPLACED NOSE PROX SENSOR.
